JinRong Wang
JinRong Wang
Department of Mathematics, Guizhou University
Verified email at gzu.edu.cn - Homepage
TitleCited byYear
Basic theory of fractional differential equations
Z Yong, W Jinrong, Z Lu
World Scientific, 2016
6072016
A class of fractional evolution equations and optimal controls
JR Wang, Y Zhou
Nonlinear Analysis: Real World Applications 12 (1), 262-272, 2011
3352011
On the concept and existence of solution for impulsive fractional differential equations
M Fec, Y Zhou, JR Wang
Communications in Nonlinear Science and Numerical Simulation 17 (7), 3050-3060, 2012
2762012
On the new concept of solutions and existence results for impulsive fractional evolution equations
M Fečkan, JR Wang, Y Zhou
Dynamics of Partial Differential Equations 8 (4), 345-361, 2011
1972011
Ulam’s type stability of impulsive ordinary differential equations
JR Wang, M Fec, Y Zhou
Journal of Mathematical Analysis and Applications 395 (1), 258-264, 2012
1742012
Existence and controllability results for fractional semilinear differential inclusions
JR Wang, Y Zhou
Nonlinear Analysis: Real World Applications 12 (6), 3642-3653, 2011
1582011
Nonlinear impulsive problems for fractional differential equations and Ulam stability
JR Wang, Y Zhou, M Fec
Computers & Mathematics with Applications 64 (10), 3389-3405, 2012
1532012
Ulam stability and data dependence for fractional differential equations with Caputo derivative
JR Wang, L Lv, Y Zhou
Electronic Journal of Qualitative Theory of Differential Equations 2011 (63 …, 2011
1532011
Hermite–Hadamard-type inequalities for Riemann–Liouville fractional integrals via two kinds of convexity
JR Wang, X Li, M Fe [cbreve] kan, Y Zhou
Applicable Analysis 92 (11), 2241-2253, 2013
1442013
On recent developments in the theory of boundary value problems for impulsive fractional differential equations
JR Wang, Y Zhou, M Fec
Computers & Mathematics with Applications 64 (10), 3008-3020, 2012
1412012
A survey on impulsive fractional differential equations
JR Wang, M Fečkan, Y Zhou
Fractional Calculus and Applied Analysis 19 (4), 806-831, 2016
1262016
New concepts and results in stability of fractional differential equations
JR Wang, LL Lv, Y Zhou
Communications in Nonlinear Science and Numerical Simulation 17 (6), 2530-2538, 2012
1252012
Exploring delayed Mittag-Leffler type matrix functions to study finite time stability of fractional delay differential equations
M Li, JR Wang
Applied Mathematics and Computation 324, 254-265, 2018
912018
Analysis of nonlinear fractional control systems in Banach spaces
JR Wang, Y Zhou
Nonlinear Analysis: Theory, Methods & Applications 74 (17), 5929-5942, 2011
912011
Nonlocal problems for fractional integrodifferential equations via fractional operators and optimal controls
JR Wang, Y Zhou, W Wei, H Xu
Computers & Mathematics with Applications 62 (3), 1427-1441, 2011
872011
Nonlocal impulsive fractional differential inclusions with fractional sectorial operators on Banach spaces
JR Wang, AG Ibrahim, M Fečkan
Applied Mathematics and Computation 257, 103-118, 2015
862015
A class of fractional delay nonlinear integrodifferential controlled systems in Banach spaces
JR Wang, Y Zhou, W Wei
Communications in Nonlinear Science and Numerical Simulation 16 (10), 4049-4059, 2011
822011
On the concept and existence of solutions for fractional impulsive systems with Hadamard derivatives
JR Wang, Y Zhang
Applied Mathematics Letters 39, 85-90, 2015
812015
Controllability of fractional functional evolution equations of Sobolev type via characteristic solution operators
M Feckan, JR Wang, Y Zhou
Journal of Optimization Theory and Applications 156 (1), 79-95, 2013
802013
Finite time stability of fractional delay differential equations
M Li, JR Wang
Applied Mathematics Letters 64, 170-176, 2017
762017
The system can't perform the operation now. Try again later.
Articles 1–20